Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
ASYMPTOTIC EXPANSION OF THE EXPECTED VOLUME OF THE WIENER SAUSAGE IN EVEN DIMENSIONS
Yuji HAMANA
Author information
JOURNALS FREE ACCESS

2016 Volume 70 Issue 1 Pages 167-196

Details
Abstract

We consider the Wiener sausage for a Brownian motion up to time t associated with a closed ball in even-dimensional cases. We obtain the asymptotic expansion of the expected volume of the Wiener sausage for large t. The result says that the expansion has many log terms, which do not appear in odd-dimensional cases.

Information related to the author
© 2016 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top